Alert archive / Texas / Tornado Warnings in 2008
Tornado Warning 28, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Apr 10, 2008, 5:22 AM CDT for Anderson County, Freestone County, Texas. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2008, 5:22 AM CDT (10:22 UTC)
- Expired
- Apr 10, 2008, 6:00 AM CDT
- In force
- 38 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Anderson County, TX, Freestone County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 141 km from the middle of the area, began a volume at 10:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 5:30 AM CDT | TSTM WND DMG | Fairfield, TX | LARGE TREES DOWN ACROSS COUNTY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 3:54 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 10.4 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2061 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 537 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 237 m²/s²
- 0-3 km storm-relative helicity
- 337 m²/s²
- Significant tornado parameter
- 4.9
- Supercell composite
- 22.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KFWD 101022
TORFWD
TXC001-161-101100-
/O.NEW.KFWD.TO.W.0028.080410T1022Z-080410T1100Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
522 AM CDT THU APR 10 2008
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN FREESTONE COUNTY IN NORTH CENTRAL TEXAS...
NORTHWESTERN ANDERSON COUNTY IN NORTHEAST TEXAS...
* UNTIL 600 AM CDT
* AT 522 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO 7 MILES WEST OF TEAGUE..MOVING NORTHEAST AT 63
MPH.
* THE TORNADO WILL BE NEAR...
FAIRFIELD AND STREETMAN BY 530 AM CDT...
FAIRFIELD LAKE STATE PARK BY 535 AM CDT...
TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.
THIS DEVELOPING TORNADO MAY BE OBSCURED BY RAIN. IF YOU WAIT UNTIL
THE TORNADO IS VISIBLE BEFORE TAKING COVER IT WILL BE TOO LATE
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CDT THURSDAY MORNING
FOR NORTHEASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
NOON CDT THURSDAY FOR EASTERN TEXAS.
LAT...LON 3158 9635 3179 9648 3202 9605 3204 9577
3192 9561
TIME...MOT...LOC 1022Z 235DEG 55KT 3170 9634
$$2 follow-up statements
000
WWUS54 KFWD 101038
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
538 AM CDT THU APR 10 2008
TXC001-161-101100-
/O.CON.KFWD.TO.W.0028.000000T0000Z-080410T1100Z/
ANDERSON TX-FREESTONE TX-
538 AM CDT THU APR 10 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR NORTHERN
FREESTONE AND NORTHWESTERN ANDERSON COUNTIES...
AT 538 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO. THIS TORNADO WAS LOCATED 6 MILES NORTHEAST OF
KIRVIN...MOVING NORTHEAST AT 38 MPH.
THE TORNADO WILL BE NEAR...
FAIRFIELD LAKE STATE PARK BY 545 AM CDT...
EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF
NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER
YOUR HEAD.
A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CDT THURSDAY FOR EASTERN
TEXAS.
LAT...LON 3179 9648 3192 9622 3195 9620 3195 9617
3196 9617 3202 9605 3204 9577 3192 9561
3158 9635
TIME...MOT...LOC 1038Z 232DEG 33KT 3183 9623
$$000
WWUS54 KFWD 101102
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
602 AM CDT THU APR 10 2008
TXC001-161-101112-
/O.EXP.KFWD.TO.W.0028.000000T0000Z-080410T1100Z/
ANDERSON TX-FREESTONE TX-
602 AM CDT THU APR 10 2008
...THE TORNADO WARNING FOR NORTHERN FREESTONE AND NORTHWESTERN
ANDERSON COUNTIES EXPIRES AT 600 AM CDT...
AT 602 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING WEAKENED AND WAS NO LONGER CAPABLE OF PRODUCING A TORNADO.
THE TORNADO WARNING HAS EXPIRED.
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CDT THURSDAY FOR EASTERN
TEXAS.
LAT...LON 3179 9648 3192 9622 3195 9620 3195 9617
3196 9617 3202 9605 3204 9577 3192 9561
3158 9635
TIME...MOT...LOC 1038Z 232DEG 33KT 3183 9623
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 10, 3:47 AM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, Apr 10, 3:47 AM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION...CORRECTED TYPO NATIONAL WEATHER SERVICE FORT WORTH TX 347 AM CDT THU APR 10 2008 .DISCUSSION... SECOND ROUND OF SEVERE STORMS NOW MOVING QUICKLY WEST TO EAST THROUGH NORTH TEXAS. A STOUT SQUALL LINE EXTENDS FROM NEAR GAINESVILLE...TO CLEBURNE...TO GATESVILLE. FORWARD SPEED IS AROUND 50 KTS. THIS COMBINED WITH THE WINDS ASSOCIATED WITH THE LINE ITSELF HAS BEEN CAUSING MAJOR DAMAGE IN THE FORM OF TREES AND POWER LINES DOWN AS WELL AS SOME STRUCTURAL DAMAGE. REPORTS OF WIND SPEEDS TO 80 MPH ARE COMMON. HAIL AND TORNADO REPORTS HAVE BEEN SCARCE...ALTHOUGH A FEW CELLS ARE EXHIBITING ROTATION. THE SEVERE WEATHER SHOULD BE JUST EAST OF THE CWA COINCIDENT WITH THE EXPIRATION OF THE TORNADO WATCH AT 6 AM. NEW TOR WATCH WILL BE ISSUED FOR THE REMAINDER OF NORTH TEXAS NOT IN THE CURRENT WATCH. FLASH FLOOD WATCH IS STILL IN EFFECT...ALTHOUGH SPEED OF THE SYSTEM HAS SO FAR PRECLUDED MANY FLOODING PROBLEMS. GUIDANCE CONTINUES TO SHOW WIND SPEEDS IN THE 20-30 KT RANGE THIS AFTERNOON AS THE SURFACE LOW SWINGS TO OUR NORTH. HAVE ALREADY ISSUED A WIND ADVISORY FOR THE ENTIRE AREA THROUGH 9 PM. GUSTS TO 40 MPH ARE LIKELY THIS AFTERNOON...ESPECIALLY IN THE NORTHERN HALF OF THE FORECAST AREA. WINDS SHOULD DIE DOWN AS SURFACE LOW PULLS OFF TO THE NORTHEAST AND PRESSURE GRADIENT RELAXES. THE REMAINDER OF THE FORECAST LOOKS MUCH TAMER WITH NO POPS IN THE FORECAST AFTER TODAY. SPRAWLING SURFACE HIGH WILL OCCUPY MUCH OF THE CENTRAL U.S. INCLUDING NORTH TEXAS THROUGH THE REMAINDER OF THE 7 DAY FORECAST. STRONG SOUTHWEST WINDS ALONG WITH CLEARING SKIES SHOULD HELP TEMPS TODAY REACH THE LOWER 80S AT MOST LOCATIONS. FROPA WILL OCCUR TOMORROW MORNING KNOCKING HIGH TEMPS BACK INTO THE 60S AND 70S FOR FRIDAY AND SATURDAY. CONTINUED NORTH WINDS ON THE WESTERN SIDE OF THE DEPARTING LOW PRESSURE SYSTEM ALONG WITH ANOTHER SHOT OF COLD AIR WILL KEEP TEMPS DOWN SUNDAY AS WELL. MONDAY THROUGH WEDNESDAY LOOK NICE AS TEMPERATURES REBOUND INTO THE 70S. SH/13 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 81 50 70 46 68 / 20 5 0 0 0 WACO, TX 84 52 75 47 70 / 20 5 0 0 0 PARIS, TX 79 49 68 43 64 / 60 10 0 0 0 DENTON, TX 81 47 70 43 67 / 20 5 0 0 0 MCKINNEY, TX 80 47 69 45 66 / 30 5 0 0 0 DALLAS, TX 82 53 72 47 68 / 20 5 0 0 0 TERRELL, TX 80 53 70 45 65 / 40 10 0 0 0 CORSICANA, TX 83 54 72 46 68 / 30 10 0 0 0 TEMPLE, TX 83 54 74 46 72 / 20 5 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING ZONES: TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR THE FOLLOWING ZONES: TXZ091>095-100>107-115>120-129. && 13
Hazardous weather outlook, Apr 10, 4:27 AM CDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 427 AM CDT THU APR 10 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 427 AM CDT THU APR 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS OVER ROUGHLY THE EASTERN HALF OF NORTH TEXAS AS A STRONG SQUALL LINE MOVES THROUGH. THE HAZARDS THROUGH THIS MORNING WILL BE VERY LARGE HAIL...DAMAGING WINDS...LOCALLY HEAVY RAINFALL AND A FEW ISOLATED TORNADOES. A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS ALONG AND NORTH OF INTERSTATE 20 THROUGH THIS MORNING. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL BE LIKELY...WITH ISOLATED AMOUNTS UP TO 4 INCHES POSSIBLE. BEHIND THE SYSTEM...STRONG WESTERLY WINDS OF 25 TO 30 MPH...WITH GUSTS TO 40 MPH ARE EXPECTED. A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS MUCH OF NORTH TEXAS THROUGH THURSDAY MORNING. 13
In the hours before
Local storm report, Apr 10, 4:18 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
418 AM CDT THU APR 10 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 AM TSTM WND GST MCKINNEY 33.20N 96.65W
04/10/2008 E87 MPH COLLIN TX AMATEUR RADIO
EAST SIDE OF MCKINNEYLocal storm report, Apr 10, 4:26 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
426 AM CDT THU APR 10 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 AM TSTM WND DMG DALLAS 32.79N 96.77W
04/10/2008 DALLAS TX EMERGENCY MNGR
LARGE TOWERING TERE SPLIT TO BASE NORTH DALLASLocal storm report, Apr 10, 4:32 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
432 AM CDT THU APR 10 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 AM TSTM WND DMG ADDISON 32.96N 96.84W
04/10/2008 DALLAS TX PUBLIC
DAMAGE TO SEVERAL CARPORTS AND 1-FT. DIAMETER TREE
KNOCKED DOWN.Local storm report, Apr 10, 4:37 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
437 AM CDT THU APR 10 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM TSTM WND DMG BURLESON 32.53N 97.33W
04/10/2008 JOHNSON TX SELECT
NUMEROUS POWER FLASHES IN BURLESON. POWER POLES DOWNLocal storm report, Apr 10, 4:52 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
452 AM CDT THU APR 10 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 AM TSTM WND DMG EULESS 32.85N 97.08W
04/10/2008 TARRANT TX PUBLIC
ROOF OFF APARTMENT COMPLEX IN EULESS ALONG SAGEBRUSHLocal storm report, Apr 10, 5:17 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
517 AM CDT THU APR 10 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 AM TSTM WND DMG TERRELL 32.73N 96.29W
04/10/2008 KAUFMAN TX LAW ENFORCEMENT
ONE LARGE TIN BUILDING ON MR. BS BLVD.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:13 PM CDT | Tornado Warning | FWD | Jack, Wise | 47 min |
| Apr 9, 7:14 PM CDT | Special Weather Statement | FWD | Fannin | 31 min |
| Apr 9, 7:33 PM CDT | Special Weather Statement | FWD | Cooke, Denton | 27 min |
| Apr 9, 7:48 PM CDT | Tornado Warning | FWD | Denton, Wise | 42 min |
| Apr 9, 8:22 PM CDT | Tornado Warning | FWD | Cooke, Denton | 38 min |
| Apr 9, 8:57 PM CDT | Tornado Warning | FWD | Cooke, Grayson | 53 min |
| Apr 9, 9:35 PM CDT | Flash Flood Warning | FWD | Cooke, Grayson | 115 min |
| Apr 10, 1:00 AM CDT | Severe Thunderstorm Warning | FWD | Stephens | 60 min |
| Apr 10, 1:19 AM CDT | Severe Thunderstorm Warning | FWD | Young | 56 min |
| Apr 10, 1:29 AM CDT | Wind Advisory | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 18 hr |
| Apr 10, 1:39 AM CDT | Severe Thunderstorm Warning | FWD | Eastland | 53 min |
| Apr 10, 2:00 AM CDT | Severe Thunderstorm Warning | FWD | Comanche | 46 min |
| Apr 10, 2:10 AM CDT | River Flood Warning | FWD | Denton | 32 hr |
| Apr 10, 2:10 AM CDT | River Flood Warning | FWD | Dallas | 43 hr |
| Apr 10, 2:11 AM CDT | Special Weather Statement | FWD | Jack | 34 min |
| Apr 10, 2:14 AM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 46 min |
| Apr 10, 2:21 AM CDT | Severe Thunderstorm Warning | FWD | Erath | 39 min |
| Apr 10, 2:25 AM CDT | Special Weather Statement | FWD | Cooke | 35 min |
| Apr 10, 2:28 AM CDT | Tornado Warning | FWD | Erath | 25 min |
| Apr 10, 2:35 AM CDT | Flash Flood Warning | FWD | Cooke | 4 hr |
| Apr 10, 2:36 AM CDT | Severe Thunderstorm Warning | FWD | Parker | 39 min |
| Apr 10, 2:41 AM CDT | Severe Thunderstorm Warning | FWD | Hood, Somervell | 39 min |
| Apr 10, 2:47 AM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hamilton | 43 min |
| Apr 10, 3:00 AM CDT | Tornado Warning | FWD | Somervell | 15 min |
| Apr 10, 3:03 AM CDT | Severe Thunderstorm Warning | FWD | Johnson, Parker, Tarrant | 57 min |
| Apr 10, 3:06 AM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 39 min |
| Apr 10, 3:10 AM CDT | Tornado Warning | FWD | Johnson | 35 min |
| Apr 10, 3:16 AM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 44 min |
| Apr 10, 3:18 AM CDT | Severe Thunderstorm Warning | FWD | Hill | 57 min |
| Apr 10, 3:26 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis | 64 min |
| Apr 10, 3:32 AM CDT | Tornado Warning | FWD | Ellis, Johnson, Tarrant | 28 min |
| Apr 10, 3:39 AM CDT | Tornado Warning | FWD | Collin, Dallas | 36 min |
| Apr 10, 3:42 AM CDT | Severe Thunderstorm Warning | FWD | Collin | 63 min |
| Apr 10, 3:51 AM CDT | Special Weather Statement | FWD | Bell | 24 min |
| Apr 10, 3:56 AM CDT | Tornado Warning | FWD | Bell, Falls, Milam | 49 min |
| Apr 10, 3:59 AM CDT | Severe Thunderstorm Warning | FWD | Grayson | 31 min |
| Apr 10, 4:04 AM CDT | Severe Thunderstorm Warning | FWD | Bell, Falls, Hill, Limestone, McLennan | 56 min |
| Apr 10, 4:08 AM CDT | Severe Thunderstorm Warning | FWD | Kaufman, Rockwall | 67 min |
| Apr 10, 4:15 AM CDT | Severe Thunderstorm Warning | FWD | Fannin, Hunt | 60 min |
| Apr 10, 4:16 AM CDT | Tornado Warning | FWD | Bell, Falls | 44 min |
| Apr 10, 4:23 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Henderson, Navarro | 67 min |
| Apr 10, 4:48 AM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone | 72 min |
| Apr 10, 4:51 AM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Lamar | 54 min |
| Apr 10, 4:58 AM CDT | Severe Thunderstorm Warning | FWD | Limestone | 47 min |
| Apr 10, 5:00 AM CDT | River Flood Warning | FWD | Wise | 52 hr |
| Apr 10, 5:12 AM CDT | Severe Thunderstorm Warning | FWD | Rains, Van Zandt | 63 min |
| Apr 10, 5:23 AM CDT | Severe Thunderstorm Warning | FWD | Henderson | 52 min |
| Apr 10, 5:46 AM CDT | Severe Thunderstorm Warning | FWD | Hopkins | 29 min |
| Apr 10, 5:59 AM CDT | River Flood Warning | FWD | Dallas | 91 min |
| Apr 10, 6:19 AM CDT | Special Weather Statement | FWD | Milam, Robertson | 26 min |
| Apr 10, 6:24 AM CDT | Special Weather Statement | FWD | Henderson | 36 min |
| Apr 10, 6:34 AM CDT | Severe Thunderstorm Warning | FWD | Falls, Limestone, Robertson | 30 min |
| Apr 10, 9:53 AM CDT | River Flood Warning | FWD | Hunt | 34 hr |
Nearby
Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.